You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1973-1974/81/1
A problem on series of ordinals
Download
PDF
- A problem on series of ordinals
Article
Original scientific text
Title
A problem on series of ordinals
Authors
J. Hickman
1
Affiliations
Canberra, Australia
Fundamenta Mathematicae
1973-1974/81/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
49-56
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics